Communications in Mathematical Physics

The cohomological construction of Stora's solutions

Thomas Schücker

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 109, Number 1 (1987), 167-175.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104116716

Mathematical Reviews number (MathSciNet)
MR0879036

Zentralblatt MATH identifier
0644.58035

Subjects
Primary: 53C80: Applications to physics
Secondary: 53C05: Connections, general theory 81E20

Citation

Schücker, Thomas. The cohomological construction of Stora's solutions. Comm. Math. Phys. 109 (1987), no. 1, 167--175. http://projecteuclid.org/euclid.cmp/1104116716.


Export citation